EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"Heston's volatility model"
Narrow search

Narrow search

Year of publication
Subject
All
Optionspreistheorie 2 Stochastic process 2 Stochastischer Prozess 2 Volatility 2 Volatilität 2 Black Scholes formula 1 Black-Scholes model 1 Black-Scholes-Modell 1 Credit risk 1 Decision analysis 1 Default risk 1 Derivat 1 Derivative 1 Fast Fourier Transform method 1 Game theory 1 Heston volatility model 1 Heston's volatility model 1 Kreditrisiko 1 Merton's jump diffusion model 1 Option pricing 1 Option pricing theory 1 Option trading 1 Optionsgeschäft 1 Reinsurance 1 Reinsurance and investment 1 Risikomodell 1 Risikoneutralität 1 Risk model 1 Rückversicherung 1 Schätztheorie 1 Spieltheorie 1 Statistische Verteilung 1 american options 1 generalized gamma distributions 1 heston volatility model 1 log-normal distributions 1 logprice risk neutral distribution 1 mixtures of log-normal distributions 1 model calibration 1 perpetual options 1
more ... less ...
Online availability
All
Free 1 Undetermined 1
Type of publication
All
Article 2 Book / Working Paper 1
Type of publication (narrower categories)
All
Article in journal 2 Aufsatz in Zeitschrift 2 Working Paper 1
Language
All
English 3
Author
All
Deng, Chao 1 Duck, Peter W. 1 Evatt, Geoffrey W. 1 Grith, Maria 1 Johnson, Paul V. 1 Krätschmer, Volker 1 Zeng, Xudong 1 Zhu, Huiming 1
more ... less ...
Published in...
All
Applied mathematical finance 1 European journal of operational research : EJOR 1 SFB 649 Discussion Paper 1
Source
All
ECONIS (ZBW) 2 EconStor 1
Showing 1 - 3 of 3
Cover Image
Non-zero-sum stochastic differential reinsurance and investment games with default risk
Deng, Chao; Zeng, Xudong; Zhu, Huiming - In: European journal of operational research : EJOR 264 (2018) 3, pp. 1144-1158
Persistent link: https://www.econbiz.de/10011802353
Saved in:
Cover Image
Parametric estimation of risk neutral density functions
Grith, Maria; Krätschmer, Volker - 2010
This chapter deals with the estimation of risk neutral distributions for pricing index options resulting from the hypothesis of the risk neutral valuation principle. After justifying this hypothesis, we shall focus on parametric estimation methods for the risk neutral density functions...
Persistent link: https://www.econbiz.de/10010281587
Saved in:
Cover Image
Perpetual options on multiple underlyings
Duck, Peter W.; Evatt, Geoffrey W.; Johnson, Paul V. - In: Applied mathematical finance 21 (2014) 1/2, pp. 174-200
Persistent link: https://www.econbiz.de/10010352003
Saved in:
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...